# SDR CA060831006

- Difficulty date: July 7, 2006
- Submitted: September 7, 2006
- Operation: General aviation
- Make and model: Dorner DO328100
- Aircraft time: 4,056 hours
- Engine: Pwa PW119C
- Propeller: Hartzl HDE6C3B
- System (JASC): 6123 · Propeller Feathering/Reversing
- Part: Hydraulic System
- Part number: D59901
- Condition: Failed
- Location: Propeller
- Part time: 4,293 hours
- Component: Propeller, Hartzl
- Component part number: HDE6C3B
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: E

## Discrepancy

(CAN) AIRCRAFT READIED AND RT ENGINE START PARAMETERS NORMAL.  RT CONDITION LEVER ADVANCED TO MIN.  RT PROP DOES NOT UNFEATHER.  RT CONDITION LEVER RETARDED TO FEATHER.  RT CONDITION LEVER ADVANCED TO MIN.  RT PROP DOES NOT UNFEATHER.  MAINTENANCE CALLED TO SIGHT FOR  INVESTIGATION AND TROUBLESHOOTING.  PASSENGERS CHARTERED.  AIRCRAFT GROUNDED FOR 3 DAYS.  RT HYDRAULIC UNIT D-5990-1 SN S296 UNSERVICEABLE.  SN S296 TSN 4293.1.  RT HYDRAULIC UNIT D-5990-1 REPLACED WITH OVERHAULED UNIT SN S53.  HYDRAULIC UNIT SN S53 TSN 12735.5. (TC NR 20060831006)
